# SDR USAA2014040400003

- Difficulty date: April 3, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 98,810 hours, 34,859 cycles
- System (JASC): 2565 · Escape Slide
- Part: Valve Seat
- Part number: 661191
- Condition: Leaking
- Location: Evac Slide
- Component: Slide  Raft, Aircruisers
- Component part number: D30654122
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX L1 DOOR ESCAPE SLIDE BOTTLE PRESS LOW.  REPLACED L1 DOOR SLIDE.  VENDOR SHOP FINDINGS REPAIRED CONTINUED TIME WARRANTY APPROVED LOW PRESS.  FOUND BALL SEAT LEAKING & REPLACED.
